# SDR 0600766303

- Difficulty date: April 22, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N6303
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 72,251 hours, 9,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE AT ALTITUDE, FLIGHT ATTENDANT REPORTED A BURNING PLASTIC ODOR WAS COMING FROM THE VCC ENTERTAINMENT AREA.  FLIGHT ATTENDANT TURNED OFF PED POWER.  FLIGHT CONTINUED ON AND LANDED WITHOUT INCIDENT.  PANASONIC MAINTENANCE PERFORMED COMPLETE INSPECTION OF IFE & PED SYSTEMS.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
